# SDR USAA2011060200001

- Difficulty date: April 30, 2011
- Submitted: June 8, 2011
- Operation: Air carrier
- Aircraft: N656AW
- Make and model: Airbus A320-232
- Aircraft serial: 1079
- Aircraft time: 43,541 hours, 16,403 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE174004
- Part serial: 1021
- Condition: Inoperative
- Location: Pax Door
- Part time: 38,771 hours, 15,267 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 - HARD IMPACT BETWEEN SLIDES & PASSENGER CREW DOOR 831 FOUND DURING OPERATIONAL TEST OF THE DAMPING. REPLACED DOOR DAMPER & EMERGENCY OPERATION CYLINDER AT DOOR 831. LEAK TEST OK IAW A320 AMM 52-11-14-000-001-0.
